Bloating with Kreaceps?

  1. New Member
    AJCole09's Avatar
    Stats
    6'3"  184.6 lbs.
    Join Date
    Dec 2010
    Posts
    8
    Rep Power
    51
    Level
    2
    Lv. Percent
    57%

    Bloating with Kreaceps?


    Is this possible? I've been using it for about 3 days now and I feel incredibly bloated.

  2. AX Product Specialist
    Bnatural's Avatar
    Stats
    5'8"  195 lbs.
    Join Date
    Dec 2009
    Age
    31
    Posts
    2,264
    Rep Power
    576686
    Level
    43
    Lv. Percent
    87.28%
    Achievements Activity ProPosting Pro

    it is a possibility, things react differently for each person.
    did you add anything else recently? or change any protocols?
  3. New Member
    AJCole09's Avatar
    Stats
    6'3"  184.6 lbs.
    Join Date
    Dec 2010
    Posts
    8
    Rep Power
    51
    Level
    2
    Lv. Percent
    57%

    I started Kreaceps and Cordygen5 on the same day (Thursday), but I took Nyquil on Friday and Saturday night, so that might have had some affect. It might also have been from something in the school food - I had just gotten back to college when I started taking it, and the food isn't amazing. I will let you know if it persists and I'll keep taking it this week into next. I was just curious if this was a common side affect with Kreaceps since I've heard of creatine causing bloating (which has never happened to me before).
    •   
       

  4. Senior Member
    ryanp81's Avatar
    Join Date
    Dec 2005
    Posts
    1,133
    Rep Power
    164068
    Level
    30
    Lv. Percent
    88.64%
    Achievements Activity ProPosting Pro

    Use Cre02 instead, problem solved.
  5. Senior Member
    monstermash's Avatar
    Stats
    5'10"  234 lbs.
    Join Date
    Mar 2009
    Posts
    2,990
    Rep Power
    19726
    Level
    39
    Lv. Percent
    5.46%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by AJCole09 View Post
    I started Kreaceps and Cordygen5 on the same day (Thursday), but I took Nyquil on Friday and Saturday night, so that might have had some affect. It might also have been from something in the school food - I had just gotten back to college when I started taking it, and the food isn't amazing. I will let you know if it persists and I'll keep taking it this week into next. I was just curious if this was a common side affect with Kreaceps since I've heard of creatine causing bloating (which has never happened to me before).
    I get bloated while using Kre-alkalyn if my sodium/ electrolyte intake is high.
  6. AX Product Specialist
    Bnatural's Avatar
    Stats
    5'8"  195 lbs.
    Join Date
    Dec 2009
    Age
    31
    Posts
    2,264
    Rep Power
    576686
    Level
    43
    Lv. Percent
    87.28%
    Achievements Activity ProPosting Pro

    keep us updated
  7. Advanced Member
    CJPopovich's Avatar
    Stats
    5'10"  275 lbs.
    Join Date
    May 2008
    Age
    36
    Posts
    696
    Rep Power
    428
    Level
    20
    Lv. Percent
    62.52%

    School food probably has a TON of sodium in it.
  8. MST Reppin Hard!
    CTDeuce's Avatar
    Stats
    5'9"  215 lbs.
    Join Date
    Mar 2008
    Posts
    6,116
    Rep Power
    222187
    Level
    54
    Lv. Percent
    27.96%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by AJCole09 View Post
    I started Kreaceps and Cordygen5 on the same day (Thursday), but I took Nyquil on Friday and Saturday night, so that might have had some affect. It might also have been from something in the school food - I had just gotten back to college when I started taking it, and the food isn't amazing. I will let you know if it persists and I'll keep taking it this week into next. I was just curious if this was a common side affect with Kreaceps since I've heard of creatine causing bloating (which has never happened to me before).

    Quote Originally Posted by monstermash View Post
    I get bloated while using Kre-alkalyn if my sodium/ electrolyte intake is high.
    Quote Originally Posted by CJPopovich View Post
    School food probably has a TON of sodium in it.
    Definitely watch your sodium intake at all times, not only for optimum creatine usage, but for your health. Its almost guaranteed the food at school is doubled doused in salt.

    I doubt that the Kreaceps is causing any bloating, but it is a possibility with almost any creatine product. Theres only one in the world that I know of that there's no possible way this will occur....please read on.

    Quote Originally Posted by ryanp81 View Post
    Use Cre02 instead, problem solved.
    Agreed. Cre-02 imo is the best product around. Not the best creatine...the best product period.
    Millennium Sport Technologies Representative/Sponsored Athlete
    www.millenniumsport.net
  

  
 

Similar Forum Threads

  1. MST Kreaceps-XS write-up
    By spaceclown in forum Millennium Sport Technologies
    Replies: 10
    Last Post: 04-09-2012, 05:42 PM
  2. RPM/kreaceps XS/Incarnate log
    By johnyq in forum Supplement Logs
    Replies: 70
    Last Post: 09-07-2007, 09:49 AM
  3. My run with MST's Kreaceps
    By MrTotality in forum Supplement Logs
    Replies: 159
    Last Post: 07-16-2007, 07:07 PM
  4. MST Kreaceps-XS - Log By BigT -
    By Big_Tom(tk) in forum Supplement Logs
    Replies: 10
    Last Post: 07-09-2007, 06:15 PM
  5. Kreaceps-XS Question!
    By TommyTuffGuy in forum Millennium Sport Technologies
    Replies: 4
    Last Post: 05-24-2007, 11:27 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in